# SDR VNAA2011101900014

- Difficulty date: October 13, 2011
- Submitted: October 19, 2011
- Operation: Air carrier
- Aircraft: N244PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7912
- Aircraft time: 17,999 hours, 18,630 cycles
- Engine: Ge CF343B1
- Engine time: 17,283 hours, 17,837 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Scavenge Pump
- Part number: 6087T04P09
- Part serial: NMADB795
- Condition: Malfunctioned
- Location: Lt Engine
- Part time: 18,241 hours, 18,713 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTED LEFT OIL PRESSURE DROPPED FROM 70 PSI TO 48 PSI ON TAKEOFF ROLL ON DEPARTURE FROM CLT.  LEFT HAND OIL PRESSURE DROPPED TO 39 PSI AT 2,000 FEET.  CREW RETURNED TO CLT AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AIRCRAFT, REMOVED AND REPLACED LEFT ENGINE LUBE AND SCAVENGE PUMP AND PERFORMED CHECKS USING AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT RELEASED FOR SERVICE.
